Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Suffering from hair loss, dandruff. Using tricogain, follifast, K2 zole. Treatment?

i was having a hairloss losing about 50 hairs a day, then a doctor gave me tricogain 2% spray to use before sleep,some tablets and follifast medicinal hair tincture to use after washing my hair and an an antidandruff shampoo named K2 zole as i have dandruff in the roots of my hair but after 3 weeks there are no effects on my hair loss , so please tell me what to do...
Asked On : Wed, 5 Sep 2012
Answers:  1 Views:  1589
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
hello and welcome to health care magic.
im dr satya.
i would be happy to know your age and sex, before deciding on the medication, but based on the prescription i probably think you are a girl,
dandruff is a common problem and the medication is quite reasonable.
loosing 50 hairs per day is common and not alarming.
As the hair undergoes three types of cycling there will be some amount of hair fall to enable new growth of hair. Dandruff is an inflammatory condition in your case and needs more aggressive treatment.
any way do continue the same and you will get good results.
thank you. drsatya
Answered: Wed, 5 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor